# SDR AMTA200600424

- Difficulty date: July 6, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 1305027
- Part serial: 8A0616
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN SLOWLY ROSE TO 9500 FT AND SLOWLY RETURNED TO NORMAL CONDITION HAPPENED A SECOND TIME SWITCHED.  AUTO 2 PRESSURIZATION STABLE FOR 10-15 MIN CABIN BEGAN TO RISE SLIGHTLY.  ON RETURN TO HNL CABIN AUTO INOP ILLUMINATED.  PERFORMED CABIN PRESS BITE CHECK, SELECTOR FAULT ON NR 1, REMOVED AND REPLACED CABIN PRESS SELECTOR IAW AMM.  CHECK IN AND OUT TEMPS ARE NORMAL.  (K)
